# SDR C77A20150422005

- Difficulty date: April 22, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 20,829 hours, 11,959 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Zone 100
- Part time: 20,829 hours, 11,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE, LT AFT SEAT TRACK PN 170-86081-003 AT FRAME 84.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS.  2.30 INCHES X .90 INCHES TO A MAXIMUM DEPTH OF .022 INCH DEEP.  1.30 INCHES X 1.0 INCH TO A MAXIMUM DEPTH OF .024 INCH DEEP.  BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  THIS IS NOT CLASSIFIED AS FCS, BUT REQUIRES FOLLOW UP INSPECTIONS THAT WILL BE ACCOMPLISHED ON EO E175-53MR-173.1 IAW ANAC DER FORM ATTACHED. TASK 53-23-005-0001, INTERNAL GVI THRESHOLD OF 20,000 FLIGHT CYCLES OR 26,600 FLIGHT HOURS,  INTERVAL OF 5,099 FLIGHT CYCLES OR 6,781 FLIGHT HOURS, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS.  MPG & MRBR REVISION 10.  THRESHOLD IS COUNTED SINCE NEW.  THIS MAJOR REPAIR WAS ACCOMPLISHED ON EO E175-53MR-173 UNDER WO 1900835.
